Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 233, NWS Shreveport, LA

June 4, 2011Franklin County, Morris County, Titus County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 4, 2011, 8:23 PM CDT for Franklin County, Morris County, Titus County, Texas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2011, 8:23 PM CDT (01:23 UTC)
Expired
Jun 4, 2011, 9:15 PM CDT
In force
52 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Franklin County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 131 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 8:25 PM CDTHAIL 1Winfield, TX
Jun 4, 8:30 PM CDTTSTM WND DMG3 Se Mount Pleasant, TXEM REPORTS ALOT OF TREE DAMAGE NEAR FM ROAD 1735. SIGNS BLOWN DOWN AT CHAPEL HILL SCHOOL. ROOF BLOWN OFF MOBILE HOME AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
2205 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WUUS54 KSHV 050123
SVRSHV
TXC159-343-449-050215-
/O.NEW.KSHV.SV.W.0233.110605T0123Z-110605T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
823 PM CDT SAT JUN 4 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF HAGANSPORT...
  WESTERN MORRIS COUNTY IN NORTHEAST TEXAS...
  TITUS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MOUNT PLEASANT...

* UNTIL 915 PM CDT

* AT 823 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND 
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
  CASON...OR 7 MILES SOUTHEAST OF MOUNT PLEASANT...AND MOVING 
  NORTHWEST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COOKVILLE...MOUNT VERNON AND WILKERSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...AND DEADLY CLOUD TO GROUND 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY 
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3337 9530 3337 9481 3297 9473 3298 9482
      3302 9486 3302 9488 3307 9493 3307 9504
      3306 9505 3306 9524
TIME...MOT...LOC 0123Z 157DEG 17KT 3311 9489

$$

15
1 follow-up statement
611 
WWUS54 KSHV 050203
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 PM CDT SAT JUN 4 2011

TXC343-050211-
/O.CAN.KSHV.SV.W.0233.000000T0000Z-110605T0215Z/
MORRIS TX-
903 PM CDT SAT JUN 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR MORRIS COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED MORRIS COUNTY. 

LAT...LON 3337 9530 3337 9481 3316 9482 3315 9485
      3315 9491 3314 9507 3316 9526
TIME...MOT...LOC 0201Z 157DEG 17KT 3328 9497

$$

TXC159-449-050215-
/O.CON.KSHV.SV.W.0233.000000T0000Z-110605T0215Z/
FRANKLIN TX-TITUS TX-
903 PM CDT SAT JUN 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR TITUS AND FRANKLIN COUNTIES...

AT 903 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 6 MILES NORTH OF MOUNT PLEASANT...MOVING
NORTHWEST AT 20 MPH. ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...WAS INDICATED 
OVER NORTHERN FRANKLIN COUNTY...ABOUT 5 MILES SOUTHWEST OF 
HAGANSPORT...MOVING NORTHWEST AT 15 MPH.  

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILKERSON...TALCO AND HAGANSPORT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
MUCH OF EASTERN TITUS COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

&&

LAT...LON 3337 9530 3337 9481 3316 9482 3315 9485
      3315 9491 3314 9507 3316 9526
TIME...MOT...LOC 0201Z 157DEG 17KT 3328 9497

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:17 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jun 4, 3:17 PM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 PM CDT SAT JUN 4 2011

.DISCUSSION...
ISSUED A HEAT ADVISORY EARLIER TODAY FOR THIS AFTERNOON THROUGH
SUNDAY AFTERNOON FOR NORTH CENTRAL LOUISIANA. THE HEAT INDEX
READINGS IN MONROE AND NATCHTOCHES EASILY REACHED OVER 105 THIS
AFTERNOON...AND THEY ARE EXPECTED TO REACH THAT LEVEL AGAIN ON
SUNDAY. SINCE THE HIGH HEAT INDEX READINGS ARE GOING OVER A
TWO OR MORE DAY PERIOD...WE WENT AHEAD AND ISSUED THE HEAT ADVISORY.

CONVECTION IS DEVELOPING THIS AFTERNOON OVER NORTH CENTRAL
LOUISIANA AND THIS CONVECTION SHOULD CONTINUE TO DEVELOP AND
SPREAD WEST DURING THE EARLY EVENING BEFORE DISSIPATING LATE IN
THE EVENING. THE UPPER RIDGE MOVED A LITTLE NORTHEAST OF THE FOUR
STATE AREA TODAY...AND THIS WILL ALLOW SOME AFTERNOON AND EVENING
ISOLATED SHOWERS AND THUNDERSTORMS TO FORM. WILL NEED TO MONITOR
THESE STORMS FOR MICROBURST ACTIVITY SINCE IT IS VERY WARM IN THE
LOW LEVELS OF THE ATMOSPHERE.

DUE TO THE WEAKNESS IN THE UPPER RIDGE...WILL CONTINUE WITH THE
ISOLATED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FOR THE
NEXT SEVERAL DAYS. EXPECT A LITTLE BETTER COVERAGE OF CONVECTION
NEXT WEDNESDAY AND THURSDAY DUE TO A SIGNIFICANT BREAK...OR
WEAKNESS...IN THE UPPER RIDGE PROGGED BY THE GFS MODEL. RAISED
POPS UP TO 30 PERCENT OVER NORTH LA AND EAST TX FOR WEDNESDAY AND
THURSDAY FOR THAT REASON.

THE HOT MAX TEMPERATURES SHOULD MODERATE SOMEWHAT NEXT WEEK WITH
THE WEAKER UPPER RIDGE...AND DUE TO THE ANTICIPATED CONVECTION...
ESPECIALLY BY THE MIDDLE OF NEXT WEEK. WE MIGHT FALL BACK INTO THE
LOWER 90S FOR HIGHS. THIS IS STILL ABOVE THE NORMAL HIGHS FOR THIS
TIME OF YEAR...WHICH ARE IN THE UPPER 80S TO NEAR 90.

&&

.AVIATION...
SFC WINDS STILL ALL OVER THE PLACE WITH SPEEDS 5-10 KTS AND A FEW
GUSTS AT KTYR. MORE LATE DAY TSTMS MAY DEVELOP...THIS TIME IN THE
HEART OF THE CWA. GOOD CU FIELD CROPPING UP ESPECIALLY IN TOLEDO
BEND COUNTRY NORTH INTO I-20 AND MUCH OF NORTH CENTRAL LA INTO
SOUTH CENTRAL AR. LOW LEVEL WIND FLOW IS TO WNW. ISOLD TSTMS COULD
CROP UP...AFFECTING KSHV/KGGG/KLFK/KELD TERMINALS. THE WATER VAPOR
SHOWS A FETCH OF INCREASED MID LEVEL MOISTURE EXTENDING ALONG THE
GULF COAST IN OVER MUCH OF LA. MAY YET SEE AMENDMENTS...FOR NOW
VFR WILL PREVAIL.
/24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72 100  71  98  72 /  20  20  20  20  20
MLU  74 101  73  99  68 /  20  20  20  20  20
DEQ  68  99  68  97  63 /   0  10  10  10  10
TXK  70  98  69  97  70 /  20  10  10  10  10
ELD  70  98  68  97  66 /  20  10  10  20  20
TYR  71  99  70  98  71 /  20  20  20  20  20
GGG  71  99  70  98  70 /  20  20  20  20  20
LFK  71  98  70  97  70 /  20  20  20  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...HEAT ADVISORY UNTIL 7 PM CDT SUNDAY FOR THE FOLLOWING ZONES:
     LAZ005-006-013-014-018>022.

OK...NONE.
TX...NONE.
&&

03/24
Hazardous weather outlook, Jun 4, 3:52 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
352 PM CDT SAT JUN 4 2011

ARZ050-051-059>061-070>073-LAZ001>004-010>012-017-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165>167-051100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CAMP-CASS-CHEROKEE-CLAIBORNE-
COLUMBIA-DE SOTO-FRANKLIN-GREGG-HARRISON-HEMPSTEAD-HOWARD-LAFAYETTE-
LITTLE RIVER-MARION-MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NEVADA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UPSHUR-WEBSTER-WOOD-
352 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST
OKLAHOMA...AND EAST AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH CENTRAL AND
NORTHWEST LOUISIANA...AND EAST TEXAS...GENERALLY ALONG AND TO THE
SOUTH OF THE INTERSTATE 20 CORRIDOR DURING THE AFTERNOON AND EARLY
EVENING. THE STORMS THAT DEVELOP WILL MOVE TO THE WEST OR
NORTHWEST...AND WILL BE CAPABLE OF PRODUCING GUSTY WINDS AS THEY
DISSIPATE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FOUR STATE
REGION...GENERALLY DURING THE AFTERNOONS AND EARLY EVENINGS EACH DAY.
AREAS MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR...WILL
HAVE THE BETTER CHANCE OF THUNDERSTORMS. THE STORMS THAT DEVELOP
WILL MOVE TO THE WEST OR NORTHWEST...AND WILL BE CAPABLE OF PRODUCING
GUSTY WINDS AS THEY DISSIPATE.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGERS...HAM RADIO OPERATORS...AND
STORM SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

LAZ005-006-013-014-018>022-051100-
CALDWELL-GRANT-JACKSON-LA SALLE-LINCOLN-NATCHITOCHES-OUACHITA-
UNION LA-WINN-
352 PM CDT SAT JUN 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA..

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH CENTRAL AND
NORTHWEST LOUISIANA...AND EAST TEXAS...GENERALLY ALONG AND TO THE
SOUTH OF THE INTERSTATE 20 CORRIDOR DURING THE AFTERNOON AND EARLY
EVENING. THE STORMS THAT DEVELOP WILL MOVE TO THE WEST OR
NORTHWEST...AND WILL BE CAPABLE OF PRODUCING GUSTY WINDS AS THEY
DISSIPATE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

...A HEAT ADVISORY IS IN EFFECT THROUGH SUNDAY AFTERNOON...
VERY WARM AND HUMID CONDITIONS WILL PERSIST THROUGH SUNDAY AFTERNOON
OVER NORTH CENTRAL LOUISIANA...CAUSING HEAT INDEX READINGS IN THE
105 TO 108 RANGE. HEAT INDEX READINGS MAY LOWER SOMEWHAT EARLY NEXT
WEEK.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FOUR STATE
REGION...GENERALLY DURING THE AFTERNOONS AND EARLY EVENINGS EACH DAY.
AREAS MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR...WILL
HAVE THE BETTER CHANCE OF THUNDERSTORMS. THE STORMS THAT DEVELOP
WILL MOVE TO THE WEST OR NORTHWEST...AND WILL BE CAPABLE OF PRODUCING
GUSTY WINDS AS THEY DISSIPATE.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGERS...HAM RADIO OPERATORS...AND
STORM SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

03

In the hours before

Special weather statement, Jun 4, 6:25 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
625 PM CDT SAT JUN 4 2011

TXZ125-050015-
UPSHUR-
625 PM CDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 715 PM CDT...FOR THE FOLLOWING
COUNTY...

IN NORTHEAST TEXAS...
     UPSHUR...

INCLUDING THE FOLLOWING LOCATIONS...
     GILMER AND WEST MOUNTAIN...

AT 625 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF GILMER...OR 7
MILES NORTHEAST OF GLADEWATER...MOVING NORTH NORTHWEST AT 15 MPH.

WINDS OF 40 TO 45 MPH ARE EXPECTED WITH THIS STORM. SHOULD THIS
STORM INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.

15
Local storm report, Jun 4, 6:32 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
632 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     3 NNW LOGANSPORT        32.01N 94.01W
06/04/2011                   DE SOTO            LA   LAW ENFORCEMENT

            6 TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF HIGHWAY
            764 AND STATE LINE ROAD.

&&

15
Special weather statement, Jun 4, 6:40 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
640 PM CDT SAT JUN 4 2011

TXZ126-138-050030-
HARRISON-MARION-
640 PM CDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 730 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     HARRISON AND MARION...

INCLUDING THE FOLLOWING LOCATIONS...
     BEREA...JEFFERSON...MARSHALL AND WOODLAWN...

AT 640 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WOODLAWN...OR 7
MILES NORTHWEST OF MARSHALL...MOVING NORTH AT 15 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. SHOULD THIS STORM
INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL BE NEEDED.

15
Special weather statement, Jun 4, 6:46 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
646 PM CDT SAT JUN 4 2011

TXZ150-151-153-050030-
PANOLA-RUSK-SHELBY-
646 PM CDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 730 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     PANOLA AND RUSK...
IN EASTERN TEXAS...
     SHELBY...

INCLUDING THE FOLLOWING LOCATIONS...
     MINDEN...PINEHILL AND TIMPSON...

AT 646 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR THE DODSON COMMUNITY...OR 15
MILES SOUTHWEST OF CARTHAGE...MOVING NORTHWEST AT 15 MPH. ANOTHER
STRONG THUNDERSTORM WAS INDICATED NEAR TIMPSON...ALSO MOVING
NORTHWEST AT 15 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
SHOULD THESE STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING WILL
BE NEEDED.

15
Special weather statement, Jun 4, 7:29 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CDT SAT JUN 4 2011

TXZ111-112-050115-
CASS-MORRIS-
729 PM CDT SAT JUN 4 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 815 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     MORRIS AND CASS...

INCLUDING THE FOLLOWING LOCATIONS...
     DAINGERFIELD...HUGHES SPRINGS...JENKINS...LONE STAR AND ROCKY
     BRANCH...

AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM ABOUT 3 MILES EAST OF LONE STAR...OR
18 MILES EAST OF PITTSBURG...MOVING NORTHWEST AT 15 MPH.

WINDS 40 TO 45 MPH ARE EXPECTED WITH THIS STORM.

15
Local storm report, Jun 4, 8:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
819 PM CDT SAT JUN 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     GLADEWATER              32.54N 94.95W
06/04/2011                   GREGG              TX   BROADCAST MEDIA

            TREES AND POWER LINES DOWN IN GLADEWATER. TREE DOWN ON A
            BRICK HOME.

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:04 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion28 min
Jun 4, 7:37 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion38 min
Jun 4, 7:46 PM CDTSevere Thunderstorm WarningSHVCass, Morris, Titus44 min
Jun 5, 4:15 PM CDTSevere Thunderstorm WarningSHVBowie, Cass60 min
Jun 5, 4:47 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Morris, Titus, Upshur58 min
Jun 5, 4:58 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion62 min
Jun 5, 5:14 PM CDTSevere Thunderstorm WarningSHVRed River42 min
Jun 5, 5:17 PM CDTSevere Thunderstorm WarningSHVCamp, Titus42 min
Jun 5, 5:52 PM CDTSevere Thunderstorm WarningSHVSmith, Wood53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.